... Prozac 12 days ago and have been so nauseous the whole time. I’m not sure if it’s from going off the Cymbalta, starting the Prozac or both. Anyone else had major nausea when starting Prozac? Anyone had hot flashes helped by Prozac? Thanks!
Hi SweetLuck. I have been taking Cymbalta for years but I decided that the many side effects were too much for me to have a life. One side effect was excessive sweating (similar to hot flashes). I have been tapering off slowly since 2017. Going off Cymbalta too fast can cause one to experience ‘The Discontinuation Syndrome’ which includes nausea. Most doctors don’t realize how strong Cymbalta is and how dangerous it can be to go off too fast. I am down to 5 mg and I can’t wait to be completely off this medication.
Take care and I wish you the best. Cindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jan 2012 • 2 answers
Updated 28 Nov 2012 • 2 answers
Updated 1 Aug 2014 • 1 answer
Updated 27 Dec 2014 • 1 answer
Updated 4 Mar 2019 • 3 answers